# SDR AALA202309085749

- Difficulty date: September 7, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 82,410 hours, 33,182 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: DHE1141
- Condition: Warning Message
- Location: Zone 800 - Doors
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR FORWARD CABIN ECAM MESSAGE ON CLIMBOUT THROUGH 12,000 FEET. CABIN PRESSURE NORMAL. ECAM MESSAGE CLEARED 5 MINS AFTER APPEARING. MAINTENANCE REPLACED L1 DOOR PROXIMITY SENSOR DETECTORS 13WV1 (AALA202309085749) AND 11WV1 (AALA202309088333) PER AMM 52-71-11. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
